# SDR YENA20160925856

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 52,623 hours, 19,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS FOUND ON SEAT TRACK FRAME 64-FRAME 66, Y765 LT.  R & R SEAT TRACK IAW SRM 51-72-11 & 51-42-11.
